# SDR SWAA2021072787537

- Difficulty date: June 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FSTA 344 TO FSTA 360 BL 0 HOLE CRACKED. ; / [01] INSTALLED EWIS PROTECTION REF. B737-7 AMM 20-60-07-913-801; [02] LOCATED AND DRILLED INTERCOSTAL REF. B737-7 SRM 51-40-05-0G-0; [03] TREATED AND PRIMEDHOLES REF. B737-7 SRM 51-20-01-0G-0; [04] VERIFIED LOCATED HOLES; [05] VERIFIED TREAT AND PRIMED HOLES; [06] OK TO INSTALL INTERCOSTAL; [07] REMOVED AND REPLACED INTERCOSTAL STA.344 TO STA.360 BL '0'; REF. B737-7; SRM #51-40-05-OG-O; #51-20-01-OG-0; AND DRAWING 141A5400; [08] INSPECTED INTERCOSTAL INSTALLATION; [09] REMOVED EWIS PROTECTION REF. B737-7 AMM 20-60-07-913-801; [10] VERIFIED EWIS PROTECTION REMOVAL
